# SDR FDEA202403270384

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 74,064 hours, 28,137 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559059
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK, RIGHT CREASE BEAM HAS CORROSION BETWEEN STA.1260-1280. REMOVED CORROSION CREASE BEAM AT STA 1260 TO 1280 IAW B757 SRM 51-10-02-0G,   EVALUATED AREA FOUND TO BE OUT OF LIMTIS BETWEEN STA 1260-1280 IAW B757 SRM 53-60-13-  1A DETAIL VIII FIG 101, REPAIR CREASE BEAM AT STA 1240 TO 1300 RBL 64 IAW B 757 SRM 53-00-13-  2R ALTERNATIVE 1 FIG 201    MAJOR REPAIR
